DOI QR코드

DOI QR Code

A FUNCTIONAL EQUATION RELATED TO QUADRATIC FORMS WITHOUT THE CROSS PRODUCT TERMS

  • Received : 2007.10.01
  • Accepted : 2008.04.10
  • Published : 2008.06.25

Abstract

In this paper, we obtain the general solution and the stability of the 2-dimensional vector variable quadratic functional equation f( x + y, z - w) + f(x - y, z + w) = 2f(x, z ) + 2f(y, ${\omega}$). The quadratic form f( x, y) = $ax^2$ + $by^2$ without cross product terms is a solution of the above functional equation.

References

  1. J. Aczel and J. Dhombres, Functional equations in several variables, Cambridge Univ. Press, Cambridge, 1989.
  2. J.-H. Bae and K.-W. Jun, On the generalized Hyers-Ulam-Rassias stability of an n-dimensional quadratic functional equation, J. Math. Anal. Appl. 258 (2001), 183-193. https://doi.org/10.1006/jmaa.2000.7372
  3. J.-H. Bae and W.-G. Park, A functional equation originating from quadratic forms, J. Math. Anal. Appl. 326 (2007), 1142-1148. https://doi.org/10.1016/j.jmaa.2006.03.023
  4. S.-M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), 126-137. https://doi.org/10.1006/jmaa.1998.5916
  5. W.-G. Park and J.-H. Bae, On a bi-quadratic functional equation and its stability, Nonlinear Anal. 62 (2005), 643-654. https://doi.org/10.1016/j.na.2005.03.075

Cited by

  1. A Fixed Point Approach to the Stability of a Functional Equation vol.50, pp.4, 2010, https://doi.org/10.5666/KMJ.2010.50.4.557